Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4120
Title: On Hyperbolic $\pi-Orbifolds$ with Arbitrary many Singular Components
Authors: Vesnin, Andrei
Keywords: Hyperbolic 3-ManifoldsHyperelliptic Involution$\pi-Orbifolds$
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: Andrei Vesnin, "On Hyperbolic $\pi-Orbifolds$ with Arbitrary many Singular Components”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 375–386.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
We construct a family of (n + 1)-component links $\mathcal{L}_n$
which are closures of rational 3-string braids
$(\sigma_1^{-1/2}\sigma_2^2)^n$
and show that for n \geq 3 they arise as singular sets of hyperbolic
$\pi-orbifolds$. Moreover, their 2-fold branched coverings are described
by Dehn surgeries.
Type: Article
URI: http://hdl.handle.net/10077/4120
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
VesninRendMat39.pdf289.03 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

734
checked on Jun 28, 2022

Download(s) 50

373
checked on Jun 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.